AESOP home

Publications

On the asymptotic behaviour of closed multiclass queueing networks

Sergio Coury, Peter G. Harrison

Journal Article
Performance Evaluation
Volume 47
pp.131–138
January, 2002
Elsevier
DOI 10.1016/S0166-5316(01)00061-X
Abstract

An expression for the generating function of the normalising constant is obtained for a closed, multiclass Markovian queueing network in terms of similar functions for networks with one fewer class. In this way a recursive algorithm can be implemented to calculate normalising constants, and hence many performance measures, in terms of the normalising constant function for single class networks, which is well understood. The technique is illustrated for a simple two-class network and explains simply some interesting asymptotic properties.

PDF of full publication (216.5 kilobytes)
(need help viewing PDF files?)
Postscript of full publication (163.4 kilobytes)
(need help viewing Postscript files?)

Information from pubs.doc.ic.ac.uk/nc-mult.